# SDR SWIA200921241

- Difficulty date: March 23, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 16,321 hours, 14,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6657 - 2 OF 5 LIGHT BULBS BURNED OUT IN EMERGENCY "EXIT" LIGHT ON GALLEY DOOR.  RELAMPED.
